# SDR DL73S040426

- Difficulty date: April 28, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N305DL
- Make and model: Boeing 737232
- Aircraft serial: 23077
- Aircraft time: 58,222 hours, 43,621 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: C2 Door Cutout
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3/16 INCH CRACK IN FUSELAGE OUTER SKIN AT C2 DOOR CUTOUT UPPER AFT CORNER , FASTENER  REPAIR PER SRM 53-30-3 FIG 6
